# SDR AALA2019073169022

- Difficulty date: July 26, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 97,100 hours, 15,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHIM AT BS 1219 AND S38L. REPLACED SHIM PER SRM 51-10-02-0G.
